# SDR CVGA20241029007

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 5,999 hours, 5,148 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Power Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB AT 16,000 HYD FLUID LOW LIGHT COME ON, AFTER GRABBING CHECKLIST LIGHT DID GO OUT. WE DID HEAR HYD PUMP COME ON BRIEFLY AFTER LIGHT WENT OUT. DIVERTED TO TEB, PUT GEAR DOWN EARLY, GEAR TOOK LONGER THAN NORMAL AND PUMP SOUNDED STRAINED AND WAS SCREAMING. WE DID GET 3 GREEN LND GEAR LIGHTS. EMERGENCY DELCARED. 	FOUND LEAKING B-NUTS AT THE POWER PACK, RETORQUED, OPS CHECK GOOD. ALL WORK DONE IAW B300 AMM REF 32-30-00.
